# SDR CA090730011

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 1,418 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Switch
- Part number: 1015551531
- Condition: Broken
- Location: Nlg Ww
- Part time: 1,000 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 SEPARATE ACFT AND OCCASIONS WHERE THE AIR CONDITIONING WAS REPORTED NOT WORKING.  IN BOTH INCIDENTS FOUND THE RESET SWITCH IN THE NOSE WHEEL WELL PHYSICALLY BROKEN.
